# SDR F3LA200200185

- Difficulty date: July 2, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON CARGO FLOOR TRACK, STA 797 TO 809, RBL 14.  REPLACED CARGO FLOOR TRACK PER SRM 51-30-02.
